The ICD-9 guidelines for this code specifically say "ncluded correct drug properly admin in therapeutic or prophylactic dosage, as the cause of any adverse effect including allergic or hypersensitivity reactions". It seems to me that you are correct. The guidelines do not mention potiental side effects. She would need to code the symptoms that the pt is complaining of as the diagnosis.
- ICD-10 Trainings
- Comprehensive Courses
- CPC (Certified Professional Coder)
- COC (Certified Outpatient Coder)
- CIC (Certified Inpatient Coder) NEW!
- CRC (Certified Risk Adjustment Coder) NEW!
- CPB (Certified Professional Biller)
- CPMA (Certified Professional Medical Auditor)
- CDEO (Certified Documentation Expert – Outpatient) NEW!
- CPPM (Certified Physician Practice Manager)
- CPCO (Certified Professional Compliance Officer)
- VIEW ALL CERTIFICATIONS
Coding / Billing Solutions
- Audit / Compliance Solutions
Job Experience / Apprentice Removal
News / Discussion
- Other Resources
- Book Store
- Log In / Join